Existence of weak solutions to a class of Schr\"{o}dinger type equations involving the fractional $p$-Laplacian in $\mathbb R^{N}$
J. Korean Math. Soc. 2019 Vol. 56, No. 6, 1529-1560
https://doi.org/10.4134/JKMS.j180785
Published online November 1, 2019
Jae-Myoung Kim, Yun-Ho Kim, Jongrak Lee
Andong National University; Sangmyung University; Ewha Womans University
Abstract : We are concerned with the following elliptic equations: \begin{equation*} (-\Delta)_p^su+V(x)|u|^{p-2}u=\lambda g(x,u) \quad \textmd{in} \quad \mathbb R^{N}, \end{equation*} where $(-\Delta)^s_p$ is the fractional $p$-Laplacian operator with $0
Keywords : fractional $p$-Laplacian, variational methods, critical point theory
MSC numbers : 35R11, 35A15, 35J60, 49R05
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd